MathSciNet Relay Station
MathSciNet bibliographic data
MR1227724 (94f:65007) 65-04 (33C05 65D20)
Hsu, Yupai P. Development of a Gaussian hypergeometric function code in complex domains. Internat. J. Modern Phys. C 4 (1993), no. 4, 805–840.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement